# SDR AUS20040198

- Difficulty date: January 21, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Ge CFM563B1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Location: A-System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) HYDRAULIC SYSTEM A FAULTY.  ENGINEERING INVESTIGATION SUSPECTS AIR IN HYDRAULIC SYSTEM. LT MAIN LANDING GEAR HYDRAULIC HOSE HAD BEEN REPLACED ON THE PREVIOUS DAY.
